# SDR 2005FA0000332

- Difficulty date: December 21, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N990P
- Make and model: Cirrus SR22
- Aircraft serial: 0945
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Engine
- Part time: 254 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OWNER SQUAWKED MANIFOLD PRESSURE AT 11 PERCENT.  FOUND EXHAUST CRACKED AT NR 5 CYLINDER EXHAUST PORT.  CRACK EMINATES FROM REAR OF MOUNTING FLANGE AND SPIRALS DOWN COUNTER CLOCKWISE SEVERAL INCHES FROM THERE.
